Eine affine Rechtwinkelgeometrie.

H. Naumann

Mathematische Annalen (1956)

  • Volume: 131, page 17-27
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Naumann, H.. "Eine affine Rechtwinkelgeometrie.." Mathematische Annalen 131 (1956): 17-27. <http://eudml.org/doc/160476>.

author = {Naumann, H.},
journal = {Mathematische Annalen},
keywords = {foundations of geometry, noneuclidean geometry},
language = {ger},
pages = {17-27},
title = {Eine affine Rechtwinkelgeometrie.},
url = {http://eudml.org/doc/160476},
volume = {131},
year = {1956},

AU - Naumann, H.
TI - Eine affine Rechtwinkelgeometrie.
JO - Mathematische Annalen
PY - 1956
VL - 131
SP - 17
EP - 27
LA - ger
KW - foundations of geometry, noneuclidean geometry
UR - http://eudml.org/doc/160476
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.